Couldn't find what you looking for?

TRY OUR SEARCH!

I will like to kno is hairloss one of the side effect you experience after getting the epi-dural after child born. :$

Loading...

no i dont think!!

***edited by moderator***web addresses not allowed
Reply

Loading...

That sounds like a really unfortunate situation to be in. As far as I know, an epidural would not cause hair loss, but body chemistries vary from person to person. I think it might be a really good idea if you talk to your physician about it. It's possible that it did cause your hair loss if there's no other explanation--if it's not, then you can at least put your mind at ease about what's causing it. Good luck to you, and keep us posted on the diagnosis!
Reply

Loading...

Hi:
My short research tells me that you shouldn't have received enough of the drug to cause hair loss. However, one doctor feels that the stress of the procedure, the birth, etc. is a bigger factor that contributes to hair loss. The good news is that hair loss is normally a temporary experience. If it continues for you, see your doctor. Call the ob/gyn's office to see if they get frequent reports from women regarding hair loss. You might get a different perspective about your experiences....Let us know and enjoy your new baby!
Reply

Loading...

I had hair loss at the temples (very far back) but easy to hide....after two births....it grew back slowly....with my first one for sure...still waiting for it to grow back with the second one...I figured it was the epidural or hormone swing....haven't found anything on the internet yet about this really..but my hairdresser said she learned this could happen when she was at beauty school.....hope this helps...
Reply

Loading...

After my two c-sections(3years apart) I experience a lot of hair loss around the hair line to the point that I had to start taking prednisone and scalp treatment to get my hair back.
Reply

Loading...